# SDR SWAA2020030442082

- Difficulty date: February 17, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER COMPOSITE BULK HEAD WAS CRACKED AT BS. 663, RBL 53. / R&R VAPOR BARRIER PER SRM, AMM, & DWG.
